T Nation

Newbie First Cycle 500mg Test E EW and 20mg Dbol ED


#1

I'm on my first cycle I'm going into the 3rd week of the 500mg test each week and 20mg of dbol each day
Ive gained 10 lbs probably mostly water weight but last night I had this feeling of discomfort in my stomach I got a little dizzy and my face felt hot and fuzzy could this be because of the higher blood pressure ?


#2

yeah water retention always increases blood pressure, AAS use in general does, I wouldn't worry to much about it, how long are you planning on taking the dbol, I would only go 4 to 6 weeks max, that shit can get rough if ran for a long time, Liver will be down a shit creek


#3

Only 5 weeks but I have enough to go for another week after that I'll see if my body is down for the extra week at the end of the 5th thanks for the information


#4

something that could help the blood pressure deal would be some cialis, you can get it super cheap from a research chem site, it what the med was original meant for


#5

I assume you are drinking plenty of water too? That's helped me with my little 250 Enanthate a week. I can tell by the end of the day if I drank enough or not. Cialis, I read up on that and am considering running too.


#6

CoQ10 is a good supplement for blood pressure too, if that truly is the issue.

More importantly, are you running an AI?